Answers: I think you might mean a drug known as "IBUPROPHEN". If this is not what you mean then please ignore my answer.
Your sister should only take the medication which is prescribed by her doctor and ONLY the dosage that he recommended to her. Also, please don't forget that ALL medications have side effects and these should not be taken lightly.
If the medication you are talking about is "Ibuprophen" the the following website has information about it as well at reasons to take it as well as side effects.
You truly are a caring and loving person to be worried about and to seek answers on your sister's behalf!
The best advise I can give is to make sure she speaks to her doctor about all medications that she is taking. Good luck and hopefully this will assist you. : )
Ibuprofen is an NSAID (non steroidal anti inflammatory drug) and NSAIDS are known to cause all sorts of trouble. Taking large amounts for an extended peroid of time is like playing with fire. I needed a colonoscopy and an endoscopy because of the trouble it caused me. I was lucky enough to only be diagnosed with sever acid reflux, gastritis and a haital hernia. The doctors suspected an ulcer and possible internal bleeding, so I was quite lucky. Now all I can take is Tylenol.
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- Knees sore..?
- Iv'e got cramp, I think it's called Yahoooers a=s whats the best thing to rub into it?
- My wisdom teeth are comming out...is it natural to have this much pain?! What can I do?!?
- What is the worst sort of handicap/disability?
- Sharp knee pains!!??
- Elderly person experience severe pain from upper lower back to left side of one leg, what's the likely cause?
- Do you know any natural products for hemorroids?
- Lower Back Pain ?
- Is it dangerous to state your true age if old if seeking hospital treatment in Japan?
- Is tanning 2 times a week for 10 min each time bad for you?